Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 106, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 27, 2013, 3:08 PM EST. It took effect at Dec 28, 2013, 10:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2013, 3:08 PM EST (20:08 UTC)
- In effect from
- Dec 28, 2013, 10:00 AM EST
- Expired
- Dec 28, 2013, 4:08 PM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
040 WHUS71 KPHI 272008 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 308 PM EST FRI DEC 27 2013 ANZ450>452-281000- /O.NEW.KPHI.SC.Y.0106.131228T1500Z-131228T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 308 PM EST FRI DEC 27 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST SATURDAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
006 WHUS71 KPHI 280845 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 AM EST SAT DEC 28 2013 ANZ450>452-282100- /O.CON.KPHI.SC.Y.0106.131228T1500Z-131228T2300Z/ /O.NEW.KPHI.GL.A.0014.131229T2000Z-131230T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 345 AM EST SAT DEC 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT TODAY. SOUTHWEST TO WEST 20 TO 25 KT WITH GUSTS TO 25 KT SUNDAY THROUGH SUNDAY NIGHT. * SEAS...3 TO 5 FEET TODAY INCREASING TO 6 TO 9 FEET BY SUNDAY NIGHT. * TIMING...THE MOST LIKELY TIME FOR GALE FORCE GUSTS WILL BE SUNDAY AFTERNOON INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ453>455-282100- /O.NEW.KPHI.GL.A.0014.131229T2000Z-131230T0600Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 AM EST SAT DEC 28 2013 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * WINDS...SOUTHWEST TO WEST 20 TO 25 KT WITH GUSTS TO 25 KT SUNDAY THROUGH SUNDAY NIGHT. * SEAS...6 TO 9 FEET. * TIMING...THE MOST LIKELY TIME FOR GALE FORCE GUSTS WILL BE SUNDAY AFTERNOON INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
301 WHUS71 KPHI 281450 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 950 AM EST SAT DEC 28 2013 ANZ450>452-282130- /O.CON.KPHI.SC.Y.0106.131228T1500Z-131228T2300Z/ /O.CON.KPHI.GL.A.0014.131229T2000Z-131230T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 950 AM EST SAT DEC 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT TODAY. SOUTHEAST SHIFTING TO WEST 20 TO 25 KT WITH GUSTS TO 35 KT SUNDAY THROUGH SUNDAY NIGHT. * SEAS...3 TO 5 FEET TODAY INCREASING TO 6 TO 9 FEET BY SUNDAY NIGHT. * TIMING...THE MOST LIKELY TIME FOR GALE FORCE GUSTS WILL BE SUNDAY AFTERNOON INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ453>455-282130- /O.CON.KPHI.GL.A.0014.131229T2000Z-131230T0600Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 950 AM EST SAT DEC 28 2013 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... * WINDS...SOUTHEAST SHIFTING TO WEST 20 TO 25 KT WITH GUSTS TO 35 KT SUNDAY THROUGH SUNDAY NIGHT. * SEAS...6 TO 9 FEET. * TIMING...THE MOST LIKELY TIME FOR GALE FORCE GUSTS WILL BE SUNDAY AFTERNOON INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
993 WHUS71 KPHI 282108 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 408 PM EST SAT DEC 28 2013 ANZ450>452-291015- /O.CAN.KPHI.SC.Y.0106.000000T0000Z-131228T2300Z/ /O.UPG.KPHI.GL.A.0014.131229T2000Z-131230T0600Z/ /O.NEW.KPHI.GL.W.0032.131229T1800Z-131230T0300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 408 PM EST SAT DEC 28 2013 ...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 35 KT SUNDAY AFTERNOON, BECOMING WEST AT THE SAME SPEEDS SUNDAY EVENING. * SEAS...4 TO 9 FEET. * TIMING...THE MOST LIKELY TIME FOR GALE FORCE GUSTS WILL BE LATE SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ453>455-291015- /O.UPG.KPHI.GL.A.0014.131229T2000Z-131230T0600Z/ /O.NEW.KPHI.GL.W.0032.131229T1800Z-131230T0300Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 408 PM EST SAT DEC 28 2013 ...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 20 TO 25 KT WITH GUSTS UP TO 35 KT SUNDAY AFTERNOON BECOMING WEST AT THE SAME SPEED SUNDAY EVENING. * SEAS...4 TO 9 FEET. * TIMING...THE MOST LIKELY TIME FOR GALE FORCE GUSTS WILL BE LATE SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-291015- /O.NEW.KPHI.SC.Y.0107.131229T1800Z-131230T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 408 PM EST SAT DEC 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 6 PM EST MONDAY. * WINDS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT BECOMING WEST TO NORTHWEST AT SIMILAR SPEEDS SUNDAY NIGHT INTO MONDAY. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 3:40 AM EST, 11 hours 28 minutes earlier.
Area forecast discussion, Dec 27, 3:40 AM EST, 11 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 AM EST FRI DEC 27 2013 .SYNOPSIS... HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH SATURDAY. THEN, AN AREA OF LOW PRESSURE IS FORECAST TO DEVELOP IN THE GULF OF MEXICO AND MOVE ACROSS THE SOUTHEASTERN STATES. IT WILL CONTINUE NORTHEASTWARD AND EMERGE OVER THE MID- ATLANTIC WATERS NEAR THE DELMARVA ON SUNDAY NIGHT. A COLD FRONT BEHIND THIS LOW WILL CROSS THE REGION ON MONDAY. HIGH PRESSURE OVER THE PLAINS WILL GRADUALLY BUILD IN AS WE APPROACH THE START OF THE NEW YEAR. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... OVERALL, A QUIET WEATHER DAY EXPECTED TODAY AS HIGH PRESSURE REMAINS CENTERED TO OUR SOUTHWEST AND WE REMAIN ON THE NORTHERN EDGE OF THE EXPANSIVE HIGH PRESSURE SYSTEM. A SHORT WAVE DISTURBANCE IS FORECAST TO CROSS THE AREA DURING THE DAY, BUT WILL BE ACCOMPANIED BY RELATIVELY DRY AIR. SO ONLY A MINOR INCREASE IN MID-LEVEL CLOUD COVER IS EXPECTED. HIGHS TODAY ARE EXPECTED TO BE A COUPLE OF DEGREES WARMER THAN YESTERDAY; WE TOOK A BLEND OF MAV/MET/MOSGUIDE FOR DAYTIME HIGHS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... ANOTHER QUIET NIGHT EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING. HIGH PRESSURE REMAINS CENTERED TO OUR SOUTH, BUT IN CONTROL OF OUR WEATHER. A WEAK WARM FRONT IS FORECAST TO MOVE TO OUR NORTH OVERNIGHT FRIDAY/TOWARD SATURDAY MORNING WHILE A WEAK SHORT WAVE/VORTICITY IMPULSE MOVES ACROSS THE AREA AS WELL; HOWEVER, NO PRECIPITATION IS EXPECTED. ONLY AN INCREASE IN MID/HIGH LEVEL CLOUDS IS EXPECTED AT THIS TIME. WE TOOK A BLEND OF MAV/MET/MOSGUIDE WITH SLIGHTLY HIGHER EMPHASIS ON THE COOLER MAV MOS FOR OVERNIGHT LOWS. && .LONG TERM /SATURDAY THROUGH THURSDAY/... AT THE START OF THE EXTENDD PD, HIGH PRESSURE WILL BE LOCATED TO THE S AND WILL BE THE DOMINANT WX FEATURE. THE W TO SWLY FLOW AROUND THIS HIGH WILL BRING MODERATING TEMPS, WELL INTO THE 40S AND EVEN INTO THE 50S IN SRN AND ERN SECTIONS WITH ABUNDANT SUNSHINE. AS SAT PROGRESSES, LOW PRESSURE WILL BE DEVELOPING IN THE GLFMEX. THIS LOW WILL THEN BEGIN ITS NEWD MOTION SAT NIGHT INTO ERLY SUN ACRS THE SERN STATES. THE MDLS HAVE COME INTO EXCELLENT AGREEMENT ON OVERALL THE TRACK AND STRENGTH OF THIS LOW. IT PROGRESSES THRU THE SERN CONUS AND EMERGES OFF THE DELMARVA AT 30/00Z IT IS POSITIONED SOMEWHERE JUST OFF THE SRN NJ COAST. FROM THERE IT CONTINUES ITS NEWD MOTION AND ENDS UP IN ERN CANADA BY MON MRNG. BY DAYBREAK SUN, PRECIP SHOULD JUST BE OVERSPREADING THE LWR DELMARVA AND AS THE DAY PROGRESSES, THE PRECIP WILL BE ADVANCING N AND E. BY LATER IN THE MRNG, EVERYONE WILL BE EXPERIENCING PRECIP. THE HEAVIEST AND STEADIEST PRECIP WILL BE IN THE AFTN/EVE. TEMPS WILL BE COLD ENOUGH AT THE ONSET FOR SOME WINTRY PRECIP N AND W. HOWEVER, EVEN IN THESE AREAS, WARM AIR SHOULD MOVE IN FAIRLY QUICKLY AND CHANGE THE PRECIP TO PLAIN RAIN ON SUN. PRECIP COULD END AS SOME SNOW OR MIXED PRECIP SUN NIGHT AS WELL, BUT THE OVERWHELMING MAJORITY OF THE PRECIP IN THIS EVENT WILL BE RAIN. ONCE THE LOW EXITS THE REGION ON MON AND ITS ATTENDANT CDFNT PASSES THRU, A LARGE AREA OF HIGH PRESSURE OVER THE CNTRL CONUS WILL SLOWLY BUILD EWD. MUCH COLDER AIR IS THEN EXPECTED FOR THE LAST DAY OF 2013 AND THE START OF THE NEW YEAR. BOTH THE GFS AND ECMWF TRY TO IMPLY A CLIPPER TYPE SYS AROUND TUE NIGHT INTO WED BUT DIFFER ON THE DETAILS. THEY THEN DIVERGE CONSIDERABLY BY THU. THE GFS WANTS TO BRING ACRS A LOW NR THE GRTLKS AND HAVE CSTL DEVELOPMENT WITH THIS SYS. AT THE SAME TIME, THE ECMWF HAS A VERY LARGE (1040+ MB) AREA OF HIGH PRESSURE. SO, FOR NOW, WILL KEEP TUE DRY, KEEP SOME LOW POPS TUE NIGHT FOR NAY POTENTIAL CLIPPER AND THEN LOWERED THE POPS THAT WE HAD IN THE FCST FOR THU TO SCHC TO ACCOUNT FOR THE MDL UNCERTAINTY. IF THE GFS ENDS UP BEING CORRECT, THEY WILL NEED TO BE HIGHER. IF THE ECMWF IS CORRECT, THEY CAN BE REMOVED. OF COURSE, THIS IS DAY 6 AND BEYOND, SO THERE IS PLENTY OF TIME TO SEE WHAT MDL TRENDS DEVELOP. && .AVIATION /07Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. THE ONLY EXCEPTION IS LIGHT MVFR MORNING FOG AT ABE/RDG THIS MORNING. LIGHT AND VARIABLE WINDS EARLY WILL INCREASE GENERALLY OUT OF THE WEST DURING THE DAY. A FEW GUSTS AROUND 15 KNOTS ARE POSSIBLE THIS AFTERNOON, BUT WINDS ARE EXPECTED TO MOSTLY BE 10 KNOTS OR LESS. OUTLOOK... SAT...HIGH PRESSURE AND VFR. HIGH CONFIDENCE. SAT NIGHT...MAINLY VFR. THERE IS A CHANCE OF MAINLY RAIN BUILDING INTO OUR REGION FROM THE SOUTH THAT MAY RESULT IN MVFR CONDITIONS TOWARD MORNING. MODERATE CONFIDENCE. SUN AND SUN NIGHT...RAIN, WITH A WINTRY MIX IN THE MORNING, IS LIKELY WITH MVFR AND IFR CONDITIONS. AS LOW PRESSURE MOVES FROM THE GULF OF MEXICO THROUGH THE SOUTHEASTERN STATES THEN OFF THE DELMARVA COAST TO ERN CANADA. WIND COULD ALSO GUST TO AROUND 20 KT ESPECIALLY CLOSE TO THE COAST. MODERATE TO HIGH CONFIDENCE. MON AND TUE...VFR UNDER HIGH PRESSURE. WIND COULD GUST TO AROUND 20 KTS FROM THE NW ON MON. HIGH CONFIDENCE && .MARINE... CONDITIONS ON THE WATERS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY FOR TODAY AND TONIGHT WITH WINDS GUSTING AROUND 20 KNOTS AT TIMES THROUGH THE DAY. WINDS COULD BRIEFLY GUST NEAR 25 KNOTS LATE THIS AFTERNOON/EARLY EVENING, BUT NO ADVISORY IS ANTICIPATED AT THIS TIME. OUTLOOK... SAT THROUGH SAT NIGHT...SCA MAY BE NEEDED MAINLY FOR WIND ON SAT. SUNDAY AND MONDAY...SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY AS LOW PRESSURE MOVES FROM THE GLFMEX TO NEAR THE DELMARVA AND THEN TWD ERN CANADA. TUESDAY...NO HEADLINES ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...NIERENBERG AVIATION...NIERENBERG/ROBERTSON MARINE...NIERENBERG/ROBERTSON
Hazardous weather outlook, Dec 27, 4:07 AM EST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 AM EST FRI DEC 27 2013 NJZ001-007-008-025-PAZ054-055-060>062-280915- SUSSEX-WARREN-MORRIS-COASTAL ATLANTIC-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 407 AM EST FRI DEC 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SNOW, SLEET AND FREEZING RAIN ARE ALL POSSIBLE SUNDAY MORNING BEFORE THE PRECIPITATION CHANGES TO ALL RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>024-026-027-PAZ070- 071-101>106-280915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 407 AM EST FRI DEC 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-470-280915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 407 AM EST FRI DEC 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.